MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA CATHETER WITH SOLO VALVE TECHNOLOGY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA CATHETER WITH SOLO VALVE TECHNOLOGY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was "on saturday (b)(6) 2022 nurse and i were placing a picc line.Picc line insertion had no complication or resistance, and it was a quick and smooth procedure.After every picc line insertion we always do a double verification to make sure we have all the materials from the kit and that all wires are intact.However, the stylet wire (which is the wire that is inside the picc line catheter) was bent.".
 
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refy1272 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was "on saturday (b)(6)2022 nurse and i were placing a picc line.Picc line insertion had no complication or resistance, and it was a quick and smooth procedure.After every picc line insertion we always do a double verification to make sure we have all the materials from the kit and that all wires are intact.However, the stylet wire (which is the wire that is inside the picc line catheter) was bent.".
 
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: previous complaints, patient severity, applicable manufacturing records, submitted photograph, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a bent wire was confirmed, but the exact cause was unknown.Three photographs were provided, two of which depicted a 3cg stylet wire.The third photograph contained product information.In the two images which depicted the 3cg stylet tip, a single kink was seen within the distal 1/3 region of the magnet tip.No observable evidence suggested the cause of this event.A review of the manufacture records associated with the provided lot number found no potential cause identified during product manufacture.Should the physical sample be returned at a later time, this investigation will be updated.This event will be recorded for future trending and monitoring of this complaint type.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC PROVENA CATHETER WITH SOLO VALVE TECHNOLOGY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14316218
Report Number3006260740-2022-01658
Device Sequence Number17351961
Product Code LJS
UDI-Device Identifier00801741112751
UDI-Public(01)00801741112751
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1395108D
Device Lot NumberREFY1272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown